# SDR DALA2019122747585

- Difficulty date: December 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 89,593 hours, 37,925 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Out Of Position
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED.   REPOSITION THE LIGHT ASSYM BACK POSITION.
